Novorin orrcsepp által okozott fix gyógyszerexanthema.

Translated title of the contribution: Fixed drug-induced exanthema caused by novorin nose drops

Research output: Contribution to journalReview article

1 Citation (Scopus)

Abstract

The case of a 36-year-old woman with typically fixed drug eruption is reported. A detailed case history and the diary of the patient helped to reveal the drug (Novorin nose drops) which caused the disease. It was proved by the lymphocyte transformation test.

Translated title of the contributionFixed drug-induced exanthema caused by novorin nose drops
Original languageHungarian
Pages (from-to)859-860
Number of pages2
JournalOrvosi hetilap
Volume133
Issue number14
Publication statusPublished - Apr 5 1992

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Fixed drug-induced exanthema caused by novorin nose drops'. Together they form a unique fingerprint.

  • Cite this